# SDR UIEA2021050701085

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 79,151 hours, 15,738 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Part number: BCREF11669
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT ENG. OIL PRESSURE LIGHT INOP ( LOW ENG OIL PRESS INDICATION SYSTEM (-200/-300), ALL EXCEPT JT9D WITHOUT SB767-78-8 INSTALLED, AND CF6-80A/A2 WITHOUT SB767-78-8 INSTALLED )( TRANSFER TO MDDR# 146554 IAW DDG 79-33-01-01 CAT "C" DUE DATE 17MAY21. PLACARD INSTALLED. C/W DDG PROCEDURES.  LP 1475963: REMOVED AND REPLACED LH ENGINE OIL PRESS LIGHT ASSY PER SWPM 20-84 AND SWITCH FUNCTION OPS CHECK GOOD, THIS CLEARS MDDR 146554. )
